Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inverses of polynomial functions in topological fields


Author: John O. Kiltinen
Journal: Proc. Amer. Math. Soc. 24 (1970), 9-17
MSC: Primary 12.70
DOI: https://doi.org/10.1090/S0002-9939-1970-0251019-6
MathSciNet review: 0251019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Elements of mathematics. Part I: General topology, Hermann, Paris and Addison-Wesley, Reading, Mass., 1966. MR 34 #5044a.
  • [2] L. Hinrichs, Integer topologies, Proc. Amer. Math. Soc. 15 (1964), 991-995. MR 31 #2286. MR 0178028 (31:2286)
  • [3] I. Kaplansky, Polynomials in topological fields, Bull. Amer. Math. Soc. 54 (1948), 909-916. MR 10, 280. MR 0027269 (10:280f)
  • [4] J. Kiltinen, Inductive ring topologies, Trans. Amer. Math. Soc. 134 (1968), 149-169. MR 37 #4054. MR 0228474 (37:4054)
  • [5] O. Zariski and P. Samuel, Commutative algebra. Vol. I, The University Series in Higher Mathematics, Van Nostrand, Princeton, N. J., 1958. MR 19, 833. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.70

Retrieve articles in all journals with MSC: 12.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251019-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society